RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Danilin, Aleksandr Nikolaevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:149
Abstract pages:665
Full texts:280
References:159
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person33489
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/653949

Publications in Math-Net.Ru
2015
1. A. N. Danilin, “On the modeling of hysteretic oscillations of mechanical systems”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 157:3 (2015),  42–47  mathnet  elib
2005
2. A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin, “On the application of implicit algorithms of the method of the continuation of the solution in the numerical integration of dynamical systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 8,  14–26  mathnet  mathscinet; Russian Math. (Iz. VUZ), 49:8 (2005), 12–24
2003
3. D. B. Volkov-Bogorodskii, A. N. Danilin, E. B. Kuznetsov, V. I. Shalashilin, “Implicit methods for integration of initial value problems for parameterized systems of second-order ordinary differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 43:11 (2003),  1684–1696  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:11 (2003), 1620–1631
1999
4. A. N. Danilin, N. N. Zuev, E. B. Kuznetsov, V. I. Shalashilin, “Some numerical efficiency estimates for the transformation of the Cauchy problem for differential equations to the best argument”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1134–1141  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1092–1099

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020